RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaika, E V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:49
Abstract pages:355
Full texts:146

http://www.mathnet.ru/eng/person100718
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. E. V. Zaika, I. A. Mulenko, A. L. Khomkin, “The electrical conductivity of a fully ionized magnetic plasma with screened interaction between charges”, TVT, 38:6 (2000),  853–861  mathnet; High Temperature, 38:6 (2000), 821–828
2. E. V. Zaika, I. A. Mulenko, A. L. Khomkin, “Electrical conductivity of fully ionized nonideal plasma with screened interaction between charges”, TVT, 38:1 (2000),  5–11  mathnet; High Temperature, 38:1 (2000), 1–7

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020